MathSciNet Relay Station
MathSciNet bibliographic data
MR2431876 (2009d:11058) 11D61 (11D45)
Cao, Zhenfu; Chu, Chuan I.; Shiu, Wai Chee The exponential Diophantine equation $AX\sp 2+BY\sp 2=\lambda k\sp Z$ and its applications. Taiwanese J. Math. 12 (2008), no. 5, 1015–1034.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement